MathSciNet Relay Station
MathSciNet bibliographic data
MR1616504 46L05 (46L80)
Villadsen, Jesper Simple $C\sp *$-algebras with perforation. J. Funct. Anal. 154 (1998), no. 1, 110–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement